Alert archive / Texas / Tornado Warnings in 2025
Tornado Warning 49, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Jun 8, 2025, 9:39 PM CDT for Grayson County, Texas. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2025, 9:39 PM CDT (02:39 UTC)
- Expired
- Jun 8, 2025, 10:15 PM CDT
- In force
- 36 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Grayson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 131 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 9:39 PM CDT | TORNADO | 4 Ssw Sherman, TX | NWS Survey Results: An EF1 tornado touched down along Rockport Road and moved southeast across Ford Road, blowing down several trees and damaging a few barns. Much more extensive tree damage was noted along Farmington Road where dozens of trees were snapped an |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 8:34 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3639 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1499 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.5
The text
As transmitted.
208
WFUS54 KFWD 090239
TORFWD
TXC181-090315-
/O.NEW.KFWD.TO.W.0049.250609T0239Z-250609T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
939 PM CDT Sun Jun 8 2025
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Southeastern Grayson County in north central Texas...
* Until 1015 PM CDT.
* At 938 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Dorchester, or near Sherman, moving east at 40
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Sherman, Dorchester, and Howe around 945 PM CDT.
Tom Bean around 950 PM CDT.
Whitewright around 1000 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Cannon, Boddie, Luella, Southmayd, Ida, White Mound, and Pilot Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3365 9638 3340 9639 3341 9641 3354 9677
3365 9675
TIME...MOT...LOC 0238Z 281DEG 33KT 3358 9670
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Stalley2 follow-up statements
847
WWUS54 KFWD 090255
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
955 PM CDT Sun Jun 8 2025
TXC181-090315-
/O.CON.KFWD.TO.W.0049.000000T0000Z-250609T0315Z/
Grayson TX-
955 PM CDT Sun Jun 8 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
SOUTHEASTERN GRAYSON COUNTY...
At 955 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Tom Bean, or 9 miles southeast of Sherman, moving
east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Whitewright around 1000 PM CDT.
Other locations impacted by this tornadic thunderstorm include White
Mound, Luella, Pilot Grove, and Ida.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3342 9639 3349 9659 3358 9657 3359 9638
TIME...MOT...LOC 0255Z 285DEG 37KT 3352 9649
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Stalley194 WWUS54 KFWD 090306 SVSFWD Severe Weather Statement National Weather Service Fort Worth TX 1006 PM CDT Sun Jun 8 2025 TXC181-090315- /O.EXP.KFWD.TO.W.0049.000000T0000Z-250609T0315Z/ Grayson TX- 1006 PM CDT Sun Jun 8 2025 ...THE TORNADO WARNING FOR SOUTHEASTERN GRAYSON COUNTY WILL EXPIRE AT 1015 PM CDT... The circulation which prompted the tornado warning has weakened below severe limits, and has exited the warned area. Therefore, the warning will be allowed to expire. A Severe Thunderstorm Warning still remains in effect until 1030 PM. A Severe Thunderstorm Watch remains in effect until 400 AM CDT for north central Texas. && LAT...LON 3342 9639 3349 9659 3358 9657 3359 9638 TIME...MOT...LOC 0305Z 281DEG 33KT 3350 9639 $$ Stalley
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jun 8, 7:35 PM CDT, 2 hours 4 minutes earlier. Its key messages:
- A significant damaging wind event is still expected through late tonight. Thunderstorm coverage will increase over the next few hours.
- Periodic storm chances will continue through the upcoming week with near or below normal temperatures. Severe storms will be possible Wednesday into Thursday.
Area forecast discussion, Jun 8, 7:35 PM CDT, 2 hours 4 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 735 PM CDT Sun Jun 8 2025 ...New Aviation, Short Term... .KEY MESSAGES... - A significant damaging wind event is still expected through late tonight. Thunderstorm coverage will increase over the next few hours. - Periodic storm chances will continue through the upcoming week with near or below normal temperatures. Severe storms will be possible Wednesday into Thursday. && .SHORT TERM... /NEW/ Update: Scattered severe thunderstorms have developed across parts of North Texas late this afternoon and evening within an extremely unstable, but weakly sheared low level environment. These have mainly produced some large hail, although a brief funnel and weak tornado was reported across parts of Lamar and Fannin Counties. These isolated severe storms appear to have only weakly modified the airmass across the region and shouldn't significantly impact the severe weather threat through late tonight. Upstream, convection is becoming better organized with storm clusters merging into bowing segments and this is expected to continue over the next 1-2 hours. With the extremely unstable airmass largely intact across North Texas and deep layer shear vectors oriented nearly perpendicular to the organizing bowing segments, we should see an eventual acceleration eastward to this deep convection and a corresponding increasing damaging wind threat. Widespread damaging wind swaths are likely to develop with a few instances of wind gusts exceeding 80 mph across parts of North Texas through late tonight. The exact location of these strongest winds can't be pinned down until they start to develop on radar as intense bowing segments. A new SVR TSTM WATCH will be issued a little later this evening by SPC to address this threat into the late night hours. Reference SWOMCD 1212 from the SPC for a little more detailed information concerning the environmental conditions supporting the damaging wind threat late tonight. Dunn Previous Discussion: /Today Through Monday Afternoon/ BLUF: A significant, damaging wind event is likely tonight across North Texas and into portions of Central Texas. North and Central Texas remain in a warm and unstable airmass as a dryline lingers in far West Texas and a cold front is currently draped across southern Kansas. Persisting southerly flow under partly cloudy skies will promote a warm afternoon, with highs in the 90s. 70+ F dewpoints will make outdoor conditions feel uncomfortable, with peak heat index values up to around 105. The pre-storm environment is expected to be volatile, with 3000-4000 J/kg of MLCAPE, 50 KT of deep layer shear, and lapse rates around 7-8 C/km, which will set the stage for this evening. The biggest change to this afternoon forecast package is that some of the latest CAM guidance is now highlighting a low potential for the clusters currently located near Childress to grow upscale and blow through the region this afternoon. This presents us with two scenarios: Scenario 1 is that the western clusters remain more isolated this afternoon as they move southeast. This is the most likely case at this time, but could still change depending on how initial storms develop. With this scenario, the main line of storms is expected to develop along the front and dryline in the TX/OK Panhandles late this afternoon as initially discrete supercells with an all- hazards threat. This activity is expected to rapidly grow upscale into an MCS this evening as it moves unimpeded towards North Texas, with potentially some isolated discrete development out ahead of the main line. Any more discrete storms would have the potential for very large hail and an increased tornado threat, mainly confined to our northwestern counties. The main MCS is expected to move into our northwestern counties around 9-10PM, reach the DFW Metro/I-35 corridor around 11PM-12AM, and East Texas around 12-1AM. The main threat tonight will be damaging wind gusts with a few instances of >80 mph winds. Some large hail would be possible with any isolated storms that develop ahead of the main line. Spin up tornadoes will also be possible within the line, but damaging straight line winds will be the main threat. Scenario 2 is that the the clusters that are currently to our west expand and inhibit significant strengthening of the late evening activity. This is the less likely scenario, but if it does occur we would see a lesser swath of intense winds across North Texas. We'll continue to monitor this potential as there is currently an expanding coverage of storms to the northwest of Wichita Falls. Make sure to have multiple ways to receive warnings, and have your safe space ready and severe weather plan in place. Swaths of wind damage are likely through late tonight. The line is expected to exit the region early tomorrow morning, with the cold front stalling across Central Texas. There may be some scattered lingering showers and storms across the region tomorrow morning, but these would remain sub-severe. Additional storms are likely to develop over Monday afternoon, near the stalled front and near/north of a lingering NW/SE outflow boundary. Prater && .LONG TERM... /Issued 229 PM CDT Sun Jun 8 2025/ /Monday Night Onward/ Our unsettled pattern will continue through the rest of this week, with daily rain chances expected. The stalled cold front will linger across Central Texas through the first couple days of the week, providing a focused area for thunderstorm development Monday night into Tuesday morning. The severe weather threat for this activity is on the lower end, but cannot rule out a strong to marginally severe storm with a wind and hail threat. PWATs between 1.5-2" will continue the threat for heavy rain, and training thunderstorms could locally increase the flooding threat in Central Texas. Better chances for severe weather will occur over midweek. An open shortwave trough will amplify into a closed low as it moves across the Desert Southwest and slowly ejects northeast through the Southern Plains. Coverage of storms will increase Wednesday and Thursday as the low meanders nearby. Strong to severe storms will be possible, capable of winds and hail. The caveat to this severe risk is that deep layer shear continues to be marginal, which makes the extent of the severe threat uncertain. Additionally long, skinny CAPE and PWATs around 1.5" will promote periods of heavy rain. This will ramp up the flooding threat across the region, particularly for areas that have already received multiple rounds of storms in the days prior. This low is progged to stick around over the course of the rest of the week, leading to continued rain chances as we head into the weekend. Rain chances will become more sparse over the weekend, as a mid- level ridge to our west begins to nudge east into the Southern Plains. Prater && .AVIATION... /NEW/ /00Z TAFs/ VFR prevails outside of isolated convection this evening but attention turns to a complex of severe thunderstorms that is expected to roll through North Texas late tonight. We'll prevail TSRA from 04Z with a TEMPO from 4-6Z of severe convection including 50+ kt winds from the northwest. Thunderstorms will likely continue for a few hours behind the main line before precipitation ends during the early morning hours. North winds will prevail through the day Monday with some low potential for MVFR cigs during the mid morning hours. There is some potential for additional scattered storms late Monday, but this will be addressed in later TAF issuances. Dunn && .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested across North Texas late tonight. Even if activation is not locally requested, any reports of hazardous weather to the National Weather Service are appreciated. && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 70 85 70 88 71 / 100 20 20 30 20 Waco 70 87 70 84 70 / 60 40 50 50 20 Paris 67 84 66 86 66 / 100 10 5 5 5 Denton 67 84 66 88 67 / 100 10 20 20 10 McKinney 70 84 67 87 68 / 100 10 20 20 10 Dallas 70 86 70 87 70 / 100 20 20 30 20 Terrell 70 86 68 87 69 / 100 20 20 30 10 Corsicana 72 87 71 87 72 / 90 30 40 50 20 Temple 72 92 71 86 70 / 30 40 50 50 30 Mineral Wells 68 84 67 87 67 / 100 30 30 30 30 && .FWD WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 9 PM CDT this evening for TXZ091>095-100>107-115>123-129>135-144>148. &&
In the hours before
Local storm report, Jun 8, 6:28 PM CDT, 3 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
628 PM CDT Sun Jun 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM Hail 11 SW Lipan 32.39N 98.17W
06/08/2025 E1.00 Inch Erath TX Fire Dept/Rescue
Quarter size hail reported in Morgan Mill by
FD.
&&Local storm report, Jun 8, 6:30 PM CDT, 3 hours 9 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
630 PM CDT Sun Jun 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM Hail 6 E Stephenville 32.22N 98.11W
06/08/2025 M1.00 Inch Erath TX Trained Spotter
Reports of measured one inch hail stones at
the intersection of HWY 205 and CR 182.
&&Local storm report, Jun 8, 6:49 PM CDT, 2 hours 50 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
649 PM CDT Sun Jun 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM Hail 3 N Wylie 33.08N 96.51W
06/08/2025 M1.00 Inch Collin TX Public
Report from mPING of Quarter sized hail.
&&Local storm report, Jun 8, 9:22 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
922 PM CDT Sun Jun 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM Tstm Wnd Gst Callisburg 33.70N 97.01W
06/08/2025 E60 MPH Cooke TX Emergency Mngr
Emergency management estimates 60 mph wind
gusts in the city of Callisburg. Power is
out in the area.
&&
MLLocal storm report, Jun 8, 9:35 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
935 PM CDT Sun Jun 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM Tstm Wnd Gst 2 WNW Tioga 33.49N 96.95W
06/08/2025 E60 MPH Cooke TX Trained Spotter
Trained spotter estimates 55-60 mph wind
gusts 2 miles WNW of Tioga.
&&
MLLocal storm report, Jun 8, 9:39 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
939 PM CDT Sun Jun 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM Tstm Wnd Gst 4 W Callisburg 33.70N 97.09W
06/08/2025 M69 MPH Cooke TX Emergency Mngr
Emergency management reports a measured wind
gust of 69 mph 4 miles west of Callisburg.
&&
MLThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:00 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hunt, Lamar | 60 min |
| Jun 8, 7:05 PM CDT | Tornado Warning | FWD | Fannin, Lamar | 25 min |
| Jun 8, 8:13 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 77 min |
| Jun 8, 8:31 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens, Young | 59 min |
| Jun 8, 8:53 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 67 min |
| Jun 8, 9:00 PM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 30 min |
| Jun 8, 9:04 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Montague, Wise | 56 min |
| Jun 8, 9:17 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 28 min |
| Jun 8, 9:27 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens, Young | 33 min |
| Jun 8, 9:32 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 43 min |
| Jun 8, 9:35 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Grayson, Hunt | 55 min |
| Jun 8, 9:48 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 42 min |
| Jun 8, 9:54 PM CDT | Tornado Warning | FWD | Fannin | 36 min |
| Jun 8, 9:58 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath, Palo Pinto, Stephens, Young | 62 min |
| Jun 8, 10:14 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Hunt, Kaufman, Rockwall, Tarrant | 76 min |
| Jun 8, 10:28 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Delta, Fannin, Hopkins, Hunt, Lamar | 66 min |
| Jun 8, 10:34 PM CDT | Flash Flood Warning | FWD | Collin, Denton | 4 hr |
| Jun 8, 10:36 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker, Somervell | 54 min |
| Jun 8, 10:44 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 61 min |
| Jun 8, 10:54 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins | 51 min |
| Jun 8, 10:59 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 46 min |
| Jun 8, 11:01 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Rains, Van Zandt | 74 min |
| Jun 8, 11:10 PM CDT | Tornado Warning | FWD | Hood, Johnson, Parker, Tarrant | 10 min |
| Jun 8, 11:14 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Hood, Johnson, Parker, Somervell, Tarrant | 46 min |
| Jun 8, 11:17 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro | 73 min |
| Jun 8, 11:19 PM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 4 hr |
| Jun 8, 11:26 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 21 min |
| Jun 8, 11:55 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 35 min |
| Jun 9, 12:01 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 44 min |
| Jun 9, 12:13 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 47 min |
| Jun 9, 12:22 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 38 min |
| Jun 9, 12:29 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Limestone, McLennan, Navarro | 46 min |
| Jun 9, 12:36 AM CDT | River Flood Warning | FWD | Dallas | 15 hr |
| Jun 9, 12:36 AM CDT | River Flood Warning | FWD | Dallas | 15 hr |
| Jun 9, 12:49 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 40 min |
| Jun 9, 1:02 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Henderson, Hill, Kaufman, Leon and 3 more | 28 min |
| Jun 9, 1:09 AM CDT | River Flood Warning | FWD | Hunt | 44 hr |
| Jun 9, 1:09 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 44 hr |
| Jun 9, 1:10 AM CDT | River Flood Warning | FWD | Dallas | 31 hr |
| Jun 9, 2:32 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton, Mills | 43 min |
| Jun 9, 3:37 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Lampasas | 26 min |
| Jun 9, 8:48 AM CDT | River Flood Warning | FWD | Collin | 6 hr |
| Jun 9, 8:48 AM CDT | River Flood Warning | FWD | Collin | 6 hr |
| Jun 9, 8:48 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 21 days |
Nearby
Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.